Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 322, NWS Springfield, MO

November 12, 2005Dent County, Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 12, 2005, 9:17 PM CST for Dent County, Phelps County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 12, 2005, 9:17 PM CST (03:17 UTC)
Expired
Nov 12, 2005, 9:40 PM CST
In force
23 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Dent County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 12, 5:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 130317
SVRSGF
MOC065-161-130400-
/O.NEW.KSGF.SV.W.0322.051113T0317Z-051113T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 PM CST SAT NOV 12 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DENT COUNTY IN MISSOURI.
  SOUTHERN PHELPS COUNTY IN MISSOURI.

* UNTIL 1000 PM CST.

* AT 913 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF ROLLA TO 14
  MILES WEST OF SALEM...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN
  PHELPS AND NORTHERN DENT COUNTIES...INCLUDING THE TOWNS OF
  LECOMA...LAKE SPRING...BANGERT AND SLIGO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST SUNDAY MORNING FOR
KANSAS AND MISSOURI.

LAT...LON 3790 9183 3774 9178 3769 9129 3778 9132
      3780 9155 3790 9153

$$

IZZI
1 follow-up statement
000 
WWUS53 KSGF 130340
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CST SAT NOV 12 2005

MOC065-161-130350-
/O.CAN.KSGF.SV.W.0322.000000T0000Z-051113T0400Z/
PHELPS MO-DENT MO-
940 PM CST SAT NOV 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR DENT AND PHELPS COUNTIES HAS
BEEN CANCELLED...

AT 938 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3790 9183 3774 9178 3769 9129 3778 9132
      3780 9155 3790 9153

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 3:50 PM CST, 5 hours 27 minutes earlier.

Area forecast discussion, Nov 12, 3:50 PM CST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CST SAT NOV 12 2005

.DISCUSSION...

MAIN FORECAST CONCERN WILL DEAL WITH POTENTIAL SEVERE WEATHER LATE
THIS AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN
MISSOURI...THEN ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH
THE EVENING HOURS.

CURRENTLY THE SURFACE DRY LINE EXTENDS FROM NEAR LAWRENCE TO
PARSONS KANSAS.  SO FAR...NOT MUCH HAS GONE UP ALONG THIS BOUNDARY
EXCEPT FOR A SHALLOW CUMULUS FIELD...AND ONLY ISOLATED CONVECTION
WAS OCCURRING EAST OF SPRINGFIELD IN THE ZONE OF WARM AIR ADVECTION
AHEAD OF THE APPROACHING SYSTEM. AT THIS TIME...CONVERGENCE MAY BE
TOO WEAK ALONG THE DRYLINE...AS THE 18Z SOUNDING AT KSGF SHOWED A
CAP OVERHEAD.  LOOKING AT THE ETA MOISTURE CONVERGENCE...VALUES
INCREASE SOMEWHAT THIS EVENING...BUT STILL DONT LOOK IMPRESSIVE.
WILL CONTINUE TO WATCH SATELLITE AND RADAR TRENDS. CLOUD COVER AND
SHOWERS HAVE KEPT TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA
TODAY REDUCING INSTABILITY OVER THESE LOCATIONS. HOWEVER...CLEARING
ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS ALLOWED MLCAPES
TO EXCEED 1000 J/KG ALONG THE KS/MO BORDER.  IF STORMS CAN INITIATE
IN THIS ENVIRONMENT THEY WOULD LIKELY BECOME SEVERE AS 0-6KM SHEAR
RANGES FROM 45-50KTS. MODE WOULD LIKELY DEVELOP INTO A SQUALL LINE
WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.
HOWEVER...IF A BROKEN SEGMENT COULD FORM...AN ISOLATED TORNADO IS
NOT OUT OF THE QUESTION AS 0-1KM SRH CURRENTLY RANGE FROM 350-500
M2/S2.  THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE ACROSS
THE WESTERN HALF OF THE FORECAST AREA IF STORMS DEVELOP WITHIN THE
NEXT COUPLE OF HOURS...AS INSTABILITY WILL DECREASE THROUGH THE
EVENING. HOWEVER...THE THREAT OF DAMAGING WINDS AND LARGE HAIL WILL
STILL EXIST OVER CENTRAL AND SOUTH-CENTRAL MISSOURI DUE TO THE VERY
STRONG WIND FIELDS ALOFT.

AS FOR POPS TONIGHT...WILL TREND FROM 30S ACROSS EXTREME SOUTHEAST
KANSAS(AS THE DRYLINE IS CURRENTLY PUSHING THROUGH THIS AREA)...TO
LIKELY POPS FROM SPRINGFIELD AND POINTS EASTWARD.  EXPECT COOLER AND
DRY CONDITIONS ON SUNDAY WITH HIGH PRESSURE SETTLING OVERHEAD.  KEPT
INHERITED POPS GOING ON MONDAY AS HIGH PRESSURE SHIFTS EAST USHERING
IN INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT. CONTINUED POPS
ACROSS SOUTHEAST AREAS INTO MONDAY NIGHT AS AN UPPER WAVE PUSHES
THROUGH FROM THE NORTHWEST.

FOR THE EXTENDED PERIOD TUESDAY THROUGH SATURDAY...HELD ONTO SOME 15
TO 30 PERCENT POPS ON TUESDAY ACROSS EAST/SOUTHEAST LOCATIONS FOR
ANY LINGERING SHOWERS AS THE LAST BIT OF UPPER ENERGY PUSHES THROUGH
THE REGION.

NOT MANY CHANGES MADE TO THE REMAINING EXTENDED GRIDS WITH THE
EXCEPTION OF A FEW TEMPERATURE TWEAKS.  THE GFS AND ECMWF BOTH BRING
IN SOME VERY CHILLY AIR BEHIND THE DEPARTING FRONT...AS 850MB
TEMPERATURES LOOK TO RANGE BETWEEN -3 AND -7 DEG C ACROSS THE
FORECAST AREA BY 12Z WEDNESDAY.  WITH THIS IN MIND...AND MEX DATA
SHOWING THIS TREND AS WELL...DECIDED TO DROP TUESDAY NIGHT LOWS INTO
THE MIDDLE 20S ACROSS MOST LOCATIONS. I ALSO ADJUSTED WEDNESDAY
HIGHS DOWNWARD INTO THE MIDDLE AND UPPER 40S.

AS SURFACE HIGH PRESSURE SHIFTS TO THE EAST BY EARLY
THURSDAY...TEMPERATURES REBOUND AS WARM AIR ADVECTION COMMENCES
ACROSS THE SOUTHEAST KANSAS AND THE MISSOURI OZARKS. GRIDDED HIGHS
FOR THURSDAY WILL RANGE FROM THE MIDDLE 50S ACROSS CENTRAL MISSOURI
TO NEAR 60 ALONG THE KANSAS BORDER. THIS WARMING TREND WILL BE
SHORT-LIVED AS ANOTHER FRONT IS PROGGED TO PUSH THROUGH THE REGION
LATE THURSDAY NIGHT. THIS FRONT WILL LIKELY BE MOISTURE STARVED SO
KEPT GRIDS DRY...BUT DID GO AHEAD AND LOWERED HIGHS FOR FRIDAY INTO
THE LOWER AND MIDDLE 50S.

SAW

&&

.AVIATION...
FOLLOWING RADAR TRENDS WILL KEEP TEMPO TO PREDOMINANT SHOWERS FOR
THE FIRST FEW HOURS OF THE 18Z TAFS. WILL ALSO CONTINUE TEMPO
THUNDER AFTER 21Z FOR BOTH AIRPORTS AS DRYLINE PUSHES QUICKLY
EASTWARD TO THE MO/KS BORDER. SHOULD SEE RAPID CLEARING AFTER 03Z AS
DRYLINE PUSHES THROUGH THE AREA. COLD FRONT OVER NW KANSAS WILL THEM
MOVE OVER THE AREA LATER TONIGHT. MOISTURE APPEARS TO BE SCOURED OUT
ENOUGH BEHIND DRYLINE TO KEEP THUNDER OUT OF TAFS LATER
TONIGHT...BUT WILL INCLUDE WIND SHIFT AROUND 10Z.

TERRY

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Nov 12, 6:40 PM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CST SAT NOV 12 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
640 PM CST SAT NOV 12 2005

...SEVERE THUNDERSTORMS LIKELY THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:
    HAIL UP TO THE SIZE OF QUARTERS.
    DAMAGING WINDS IN EXCESS OF 70 MPH.
    AND POSSIBLY AN ISOLATED TORNADO.

  AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE THUNDERSTORMS OVER WESTERN PORTIONS OF THE
  OUTLOOK AREA WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE
  OUTLOOK AREA THIS EVENING...WITH A SLOWLY DIMINISHING SEVERE
  THREAT.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS OVER FAR WESTERN MISSOURI
  WILL CONTINUE TO PUSH EASTWARD ACROSS THE OUTLOOK AREA THIS
  EVENING. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE
  OUTLOOK AREA...THE THREAT OF SEVERE THUNDERSTORMS WILL BE GREATEST
  WEST OF AN OSAGE BEACH TO BRANSON LINE. GIVEN THE VERY STRONG
  WINDS ALOFT THERE IS SOME POTENTIAL FOR ISOLATED TORNADOS...MAINLY
  BEFORE 9 PM. OTHERWISE THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
  DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NEEDED ACROSS MUCH OF THE OUTLOOK AREA
  EAST OF AN OSCEOLA...TO JOPLIN...TO ANDERSON LINE THROUGH THIS
  EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SAW/IZZI

In the hours before

Local storm report, Nov 12, 8:23 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/12/2005  0.88 INCH        GREENE             MO   BROADCAST MEDIA

            NICKEL SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 60
            AND KANSAS EXPRESSWAY IN CITY OF SPRINGFIELD.

&&

SCHULTZ
Local storm report, Nov 12, 8:25 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/12/2005  1.00 INCH        GREENE             MO   AMATEUR RADIO

            ONE INCH HAIL REPORTED AT INTERSECTION OF CAMPBELL AND
            BATTLEFIELD IN CITY OF SPRINGFIELD.

&&

SCHULTZ
Local storm report, Nov 12, 8:38 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             NIXA                    37.04N 93.29W
11/12/2005  1.00 INCH        CHRISTIAN          MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN NIXA

0825 PM     TSTM WND GST     NIXA                    37.04N 93.29W
11/12/2005  65 MPH           CHRISTIAN          MO   AMATEUR RADIO

            ESTIMATED THUNDERSTORM WIND GUST OF 65 MPH IN NIXA.

0815 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/12/2005  0.88 INCH        GREENE             MO   PUBLIC

            NICKEL SIZE HAIL AT INTERSECTION OF BATTLEFIELD AND
            GOLDEN IN CITY OF SPRINGFIELD.

&&

SCHULTZ
Local storm report, Nov 12, 8:45 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             5 SW MARSHFIELD         37.29N 92.97W
11/12/2005  1.00 INCH        WEBSTER            MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED

&&

SCHULTZ
Special weather statement, Nov 12, 9:03 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CST SAT NOV 12 2005

MOZ092-130400-
WRIGHT-
903 PM CST SAT NOV 12 2005

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN WRIGHT COUNTY UNTIL 1000
PM CST...

AT 858 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
SEYMOUR TO SEYMOUR...OR ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
AVA TO 11 MILES NORTHWEST OF AVA...AND MOVING EAST AT 40 MPH.

THESE STORMS WILL BE...
  NEAR MANSFIELD BY 910 PM CST.
  NEAR HARTVILLE BY 915 PM CST.
  NEAR NORWOOD BY 925 PM CST.
  NEAR MOUNTAIN GROVE BY 935 PM CST.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

IZZI
Local storm report, Nov 12, 9:15 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     2 SE MOUNT VERNON       37.08N 93.79W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            SEVERAL HOMES AND MOBILE HOMES WERE DESTROYED. A NARROW
            DAMAGE PATH OF 4 MILES IS NEAR AND ALONG HWY FF. POSSIBLE
            TORNADO DAMAGE. NWS WILL CONDUCT A STORM SURVEY ON SUNDAY
            MORNING.

0745 PM     TSTM WND DMG     4 N MARIONVILLE         37.06N 93.64W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            *** 1 INJ *** HOME DAMAGED WITH TREES DOWN. ONE
            INJURY...BROKEN LEG.

&&

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 6:13 PM CSTSevere Thunderstorm WarningSGFNewton47 min
Nov 12, 6:22 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade38 min
Nov 12, 6:27 PM CSTTornado WarningSGFNewton43 min
Nov 12, 6:29 PM CSTSevere Thunderstorm WarningSGFJasper42 min
Nov 12, 7:23 PM CSTSevere Thunderstorm WarningSGFPolk29 min
Nov 12, 7:44 PM CSTSevere Thunderstorm WarningSGFLawrence44 min
Nov 12, 7:57 PM CSTSevere Thunderstorm WarningSGFChristian, Greene63 min
Nov 12, 8:00 PM CSTTornado WarningSGFGreene20 min
Nov 12, 8:06 PM CSTSevere Thunderstorm WarningSGFChristian41 min
Nov 12, 8:20 PM CSTSevere Thunderstorm WarningSGFGreene25 min
Nov 12, 8:24 PM CSTSevere Thunderstorm WarningSGFWebster40 min
Nov 12, 9:36 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Taney54 min
Nov 12, 9:41 PM CSTSevere Thunderstorm WarningSGFTexas51 min
Nov 12, 10:19 PM CSTSevere Thunderstorm WarningSGFOzark41 min
Nov 12, 10:25 PM CSTTornado WarningSGFDouglas, Ozark50 min
Nov 12, 10:28 PM CSTSevere Thunderstorm WarningSGFShannon32 min
Nov 12, 10:29 PM CSTSevere Thunderstorm WarningSGFTaney16 min
Nov 12, 11:04 PM CSTSevere Thunderstorm WarningSGFHowell51 min
Nov 13, 2:16 AM CSTDense Fog AdvisorySGFBarry, Christian, Dade, Dallas, Greene, Jasper and 7 more103 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.